Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Northern Indiana

August 7, 2011Williams County, Ohio

NWS Northern Indiana issued this special weather statement at Aug 7, 2011, 2:23 PM EDT for Williams County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 2:23 PM EDT (18:23 UTC)
Expired
Aug 7, 2011, 3:00 PM EDT
In force
37 min
Issued by
NWS Northern Indiana

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WWUS83 KIWX 071823
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT SUN AUG 7 2011

INZ007-009-OHZ001-004-071900-
DE KALB IN-DEFIANCE OH-STEUBEN IN-WILLIAMS OH-
223 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM AFFECTING WILLIAMS...NORTHWESTERN
DEFIANCE...NORTHEASTERN DE KALB AND SOUTHEASTERN STEUBEN COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMILTON...OR 8 MILES NORTH OF BUTLER...
MOVING EAST AT 45 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONTPELIER...
  BRYAN...
  EDON AND EDGERTON...
  WEST UNITY...
  BLAKESLEE...
  MELBERN AND WILLIAMS CENTER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4163 8442 4138 8445 4140 8503 4165 8499
TIME...MOT...LOC 1824Z 274DEG 38KT 4154 8484

$$


JC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:55 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 7, 1:55 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT SUN AUG 7 2011

.AVIATION...
BKN LINE OF SHRA/TSRA ALG SFC TROUGH ASSOCD/W SUBTLE MCV OVR SRN MI
WILL CONT TO WORK EWD THROUGH REMAINDER OF CWA THIS AFTN. UPSTREAM
SECONDARY SFC TROUGH OVR SRN WI WILL FOLLOW THIS EVENING AND MAY
PROMOTE A SHRA VCNTY KSBN OTHERWISE CLRG XPCD OVERNIGHT. WK SFC
RIDGING AND DECOUPLING BNDRY LYR SHLD AGAIN LEAD TO IFR-MVFR CAT FOG
DVLPMNT LATE LIKE LAST SVRL MORNINGS.

&&

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

DIFFICULT LOW CONFIDENCE FCST WRT TO CONVECTIVE TRENDS/CHANCES
TODAY...WHICH WILL MAINLY HINGE ON EVOLUTION OF MCS NOW NEAR THE
IL/IA BORDER. THIS MCS IS POSITIONED BETWEEN AN APPROACHING SFC
TROUGH ACROSS THE UPPER MIDWEST AND A WEAKER SFC
TROUGH/INSTABILITY GRADIENT FROM CENTRAL OH SW INTO CENTRAL
INDIANA AND SRN IL. FORWARD PROPAGATING CORFIDI VECTORS AND 7-3H
MEAN FLOW FAVOR ALMOST DUE EWD MOVEMENT WITH WEAKENING LINE OF
SHOWERS/THUNDER MAKING INTO AT LEAST WESTERN PORTIONS OF THE FA
THIS MORNING. WITH THIS OPTED TO ADD CHC POPS TO THE FCST THIS
MORNING...HIGHEST SW...AS HELD OFF ON HIGHER POPS GIVEN LESSER
INSTABILITY THIS FAR EAST/NORTH. ALSO WEAKENING EXPECTED DUE TO THE
LACK OF ANY LOW LEVEL MOIST INFLOW INTO MCS WITH THE VEERED LLJ
LOCKED UP SOUTH NEAR OH RIVER CONVECTION. OTHERWISE EARLY THIS
MORNING...EXPECT AREAS OF DENSE FOG ACROSS MUCH OF THE CWA THROUGH
AT LEAST 9 AM THANKS TO MAINLY CLEAR SKIES...CALM WINDS...AND MOIST
BOUNDARY LAYER OVERNIGHT.

AFTERNOON CONVECTIVE POTENTIAL WILL RELY ON MCS OUTFLOW AND
UNCERTAIN THERMODYNAMIC RECOVERY FROM CLOUD DEBRIS. WITH THIS
EVOLUTION UNCLEAR DECIDED TO HOLD ONTO LOWER CHC POPS FOR THIS
PACKAGE AS EITHER THE MCS OUTFLOW EARLY IN THE AFTN OR APPROACHING
SFC TROUGH LATER IN THE AFTN COULD FIRE SCT SHOWERS/STORMS. IF WE
ARE ABLE TO ATTAIN AT LEAST MODERATE INSTABILITY SVR STORMS WOULD BE
POSSIBLE GIVEN EXPECTED 30-40 KTS OF DEEP LAYER SHEAR IN INCREASING
WNW FLOW ALOFT. A SHORTWAVE TROUGH ACROSS THE UPPER MIDWEST WILL
PROPAGATE SEWD INTO THE NRN GREAT LAKES TODAY...DRAGGING A SFC FRONT
THROUGH THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. CHC FOR
CONVECTION THIS EVENING LOOKS LOW ATTM GIVEN WEAK CONVERGENCE
ALONG FRONT...MAIN ENERGY ASSOCIATED WITH THE MID LEVEL VORT MAX
BYPASSING TO THE NORTH...AND DEEPER MOISTURE/INSTABILITY SOUTH.
STILL...GIVEN THE FRONTAL PASSAGE FEEL INHERITED SLIGHT CHC POPS
STILL WARRANTED 00-06Z.

A LOW LVL RIDGE STILL LOOKS TO BUILD INTO THE GREAT LAKES BEHIND
THE AFOREMENTIONED SHORTWAVE ON MONDAY...WITH COOLER TEMPS AND
SLIGHTLY LOWER LEVELS OF HUMIDITY ANTICIPATED. THIS SHOULD KEEP
MCS DEVELOPMENT WITH ANY WNW FLOW EMBEDDED SHORTWAVES SOUTHWEST
OF THE FA MONDAY INTO MONDAY NIGHT.

&&

.LONG TERM...
TUESDAY THROUGH SATURDAY. FEW CHNGS TO GOING XTND. CONTD SLIGHT CHC
TSRA TUE INADOV DAMPENING WAVE CRNTLY ACRS ALB. NAM/GFS TREND FOR
STRONGER/SLIGHTLY FASTER MAINTENANCE OF WAVE THRU F48...THOUGH STILL
CONTS TO UNDERGO STRETCHING/WEAKENING THEREAFTER. GIVEN CONTD VEERED
LLVL FLOW/WEAK REESTABLISHMENT OF RICH LLVL MSTR CONT TO FEEL
NOTHING MORE THAN SLGHT CHC IN ORDER...TIED TO DIURNAL HEATING CYCLE
AS SBCAPES PUSH TO NEAR 2000 J/KG TUE AFTN/ERLY EVE. THEREAFTER DRY
AIRMASS/XTRMLY LOW PWAT FOR PD OF BLO NORMAL TEMPS/LESS HUMIDITY
MIDWEEK WITH TROF AXIS FM HUDSON BAY VORTEX INTO LWR GRTLKS. LLVL
THERMAL TROF ACRS CWA WED FOR SLIGHT DOWNWARD TEMP TWEAK...ESPCLY
THU AM AS CORE SFC HIGH BLDS ACRS SRN GRTLKS AND MAXIMIZING RADNL
COOLING. TROF LIFTS/WEAKENS INTO CANADIAN MARITIMES ON DY5 WITH RTRN
TO ZONAL FLOW/GRDLY MODERATING TEMPS FOR WEEKEND. CONCERN WRT DRY
SAT FCST AS MIDWEEK PARTIAL ENERGY FM EAST SIBERIAN SEA VORTEX INTO
LEAD WAVE TRACKING INTO NW TERR. SUBTROPICAL RIDGE BLDS PER
GEM/ECMWF/GFS AGREEMENT FM GREAT BASIN INTO CAN ROCKIES WITH WAVE
PASSAGE. ARTICULATED DOWNSTREAM TROF/FLOW REGIME WITH AT LEAST
MODEST RETURN MSTR INTO WRN GRTLKS AS SFC HIGH PUSHES INTO DELMARVA
DY6-7 POINTS TO PONTL FOR WEAKLY FORCED CONVECTION ENTERING CWA. IN
ADDITION SLIGHT UPTICK IN GFS ENSEMBLE 12 HR POPS WITH GNRLY LOW
STANDARD DEVIATION/SPREADS SUGGESTS ACKNOWLEDGING POTNL...IN LINE
WITH ALL SURROUNDING OFFICES.&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...MURPHY
AVIATION...STEINWEDEL
Hazardous weather outlook, Aug 7, 5:11 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 AM EDT SUN AUG 7 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-080915-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
511 AM EDT SUN AUG 7 2011 /411 AM CDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY INTO THIS EVENING.
A FEW THUNDERSTORMS MAY BE SEVERE WITH ISOLATED DAMAGING WIND
GUSTS AND LARGE HAIL THIS AFTERNOON INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON INTO
EARLY TUESDAY NIGHT AND AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-080915-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
511 AM EDT SUN AUG 7 2011 /411 AM CDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY INTO THIS EVENING.
A FEW THUNDERSTORMS MAY BE SEVERE WITH ISOLATED DAMAGING WIND
GUSTS AND LARGE HAIL THIS AFTERNOON INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ELEVATED RISK OF RIP CURRENTS SUNDAY NIGHT INTO
MONDAY AND AGAIN TUESDAY AFTERNOON INTO WEDNESDAY.

INCREASING WINDS AND WAVES ON LAKE MICHIGAN MAY CREATE HAZARDOUS
BOATING CONDITIONS TUESDAY AFTERNOON INTO WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON INTO
EARLY TUESDAY NIGHT AND AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 7, 12:20 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1220 PM EDT SUN AUG 7 2011

INZ003>006-MIZ077>079-071715-
BERRIEN MI-CASS MI-ELKHART IN-LA PORTE IN-LAGRANGE IN-ST. JOSEPH
MI-ST. JOSEPH IN-
1220 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS IN THE AREA...

AT 1219 PM EDT/1119 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF THREE RIVERS TO GRANGER TO 13 MILES WEST OF NORTH
LIBERTY...MOVING EAST AT 30 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  GEORGETOWN...
  SOUTH BEND AND GRANGER...
  THREE RIVERS...
  MISHAWAKA...
  SIMONTON LAKE...
  GULIVOIRE PARK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4203 8530 4177 8531 4152 8601 4153 8685
      4178 8628 4204 8576
TIME...MOT...LOC 1620Z 270DEG 25KT 4199 8574 4178 8615
          4157 8667

JC
Local storm report, Aug 7, 12:25 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     TSTM WND GST     2 SW BEARDSTOWN         41.12N  86.62W
08/07/2011  M45 MPH          PULASKI            IN   TRAINED SPOTTER

            MEASURED 45MPH WITH PEA SIZE HAIL CURRENTLY FALLING

&&

EVENT NUMBER IWX1101247

SC
Local storm report, Aug 7, 1:34 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
134 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             DENVER                  40.87N  86.08W
08/07/2011  M0.25 INCH       MIAMI              IN   TRAINED SPOTTER

            PEA SIZE HAIL CURRENTLY FALLING WITH SMALL BRANCHES
            DOWN

&&

EVENT NUMBER IWX1101248

SC
Local storm report, Aug 7, 1:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     LIGHTNING        KEWANNA                 41.02N  86.41W
08/07/2011                   FULTON             IN   EMERGENCY MNGR

            TREE ON HOUSE DUE TO LIGHTNING STRIKE. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER IWX1101249

SC
Local storm report, Aug 7, 2:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
216 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     SWAYZEE                 40.51N  85.83W
08/07/2011  M66 MPH          GRANT              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101250

SC
Special weather statement, Aug 7, 2:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT SUN AUG 7 2011

INZ007-009-OHZ001-004-071900-
DE KALB IN-DEFIANCE OH-STEUBEN IN-WILLIAMS OH-
223 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM AFFECTING WILLIAMS...NORTHWESTERN
DEFIANCE...NORTHEASTERN DE KALB AND SOUTHEASTERN STEUBEN COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMILTON...OR 8 MILES NORTH OF BUTLER...
MOVING EAST AT 45 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONTPELIER...
  BRYAN...
  EDON AND EDGERTON...
  WEST UNITY...
  BLAKESLEE...
  MELBERN AND WILLIAMS CENTER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4163 8442 4138 8445 4140 8503 4165 8499
TIME...MOT...LOC 1824Z 274DEG 38KT 4154 8484

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:44 PM EDTSpecial Weather StatementIWXAllen31 min
Aug 6, 9:18 PM EDTSpecial Weather StatementIWXWabash27 min
Aug 7, 4:12 AM EDTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more5 hr
Aug 7, 11:42 AM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke63 min
Aug 7, 12:20 PM EDTSpecial Weather StatementIWXElkhart, LaPorte, Saint Joseph55 min
Aug 7, 12:27 PM EDTSevere Thunderstorm WarningIWXFulton, Pulaski50 min
Aug 7, 12:51 PM EDTSevere Thunderstorm WarningIWXWhite54 min
Aug 7, 1:10 PM EDTSevere Thunderstorm WarningIWXElkhart30 min
Aug 7, 1:33 PM EDTSevere Thunderstorm WarningIWXMiami, Wabash38 min
Aug 7, 1:59 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells61 min
Aug 7, 2:03 PM EDTSevere Thunderstorm WarningIWXGrant44 min
Aug 7, 2:32 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells58 min
Aug 6, 9:16 PM EDTSpecial Weather StatementIWXPaulding29 min
Aug 7, 3:00 PM EDTSpecial Weather StatementIWXFulton30 min
Aug 7, 4:07 PM EDTSpecial Weather StatementIWXAllen23 min
Aug 7, 10:53 AM EDTSpecial Weather StatementIWXVan Buren37 min
Aug 7, 11:13 AM EDTSpecial Weather StatementIWXCass62 min
Aug 7, 7:42 PM EDTSpecial Weather StatementIWXCass33 min

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.